# SDR 2007UALA01623

- Difficulty date: May 23, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 55,763 hours, 21,019 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1022 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 17R CREASE BEAM WEB AT BS 1022 HAS SURFACE CORROSION ON UPPER SURFACE.  [SUP 06-01-07]  MAJOR REPAIR ACCOMPLISHED: REMOVED CORROSION. REMOVED WEB. FABRICATED & INSTALLED NEW WEB.
